| Model Number |
11609481 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, patient demographics not provided.
Event or Problem Description
The customer reported that the tubing separated/broke during infusion to a patient.There was no report of harm.